- Relieves minor aches and pains
- For colds, flu, fever, toothache
- Relieves runny nose and sneezing
Try Extra Strength Percogesic Pain Reliever for enhanced relief of pain.
- Temporary relief of common aches and pains
- Pharmacist recommended
- Easy-to-swallow coated tablets
- Aspirin free
- Works fast
Store at controlled room temperature 15 degrees-30 degrees C (59 degrees-86 degrees F). Avoid excessive heat. © Prestige Brands Holdings, Inc.
IngredientsActive Ingredients: Acetaminophen (500 mg), Diphenhydramine HCl (12.5 mg) (Antihistamine)Inactive Ingredients: Carnauba Wax, FD&C Yellow #6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol (PEG) 8000, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide
WarningsTamper evident: Do not use if imprinted safety seal under cap is broken or missing. Liver warning: This product contains acetaminophen. Severe liver damage may occur if:
- Adult or child 12 years and older takes more than 6 caplets in 24 hours, which is the maximum daily amount
- Taken with other drugs containing acetaminophen
- Adult has 3 or more alcoholic drinks every day while using this product
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- In children under 12 years of age
- If you have ever had an allergic reaction to this product or any of its ingredients
- Any other product containing diphenhydramine, even one used on skin
- Liver disease
- A breathing problem such as emphysema or chronic bronchitis
- Trouble urinating due to an enlarged prostate gland
- If the user is taking the blood thinning drug warfarin
- If you are taking sedatives or tranquilizers
- Marked drowsiness may occur
- Avoid alcoholic beverages
- Alcohol, sedatives, and tranquilizers may cause drowsiness
- May cause excitability, especially in children
- Be careful driving a motor vehicle or operating machinery
- Pain persists for more than 10 days
- Fever persists for more than 3 days (unless directed by a doctor)
- Condition worsens or new symptoms occur
- Redness or swelling is present. These may be signs of a serious condition
Keep this and all drugs out of the reach of children. Overdose warning: taking more than the recommended dose (overdose) could cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Shipment processing time
All orders are processed within 2-3 business days , please be mindful we are located in Puerto Rico and delivery delays can occasionally occur. We try our hardest to avoid that inconvenience.
If we are experiencing a high volume of orders, shipments may be delayed by a few days. Please allow additional days in transit for delivery. If there will be a significant delay in shipment of your order, we will contact you via email or telephone.
Shipping rates & delivery estimates
Shipping charges for your order will be calculated and displayed at checkout.
Shipment confirmation & Order tracking
You will receive a Shipment Confirmation email once your order has shipped containing your tracking number(s). The tracking number will be active within under 24 hours.
- First Pharmacy IS NOT RESPONSIBLE FOR LOST OR DAMAGED PACKAGES.
- ONCE an ORDER HAS BEEN SCANNED BY THE MAIL CARRIER, First Pharmacy WILL CEASE TO HAVE ANY LIABILITY PERTAINING TO THE ORDER DELIVERY; all items at that juncture will be considered the sole responsibility and property of the customer.